# SDR REXA2013080701113

- Difficulty date: August 6, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N8604C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7604
- Aircraft time: 25,144 hours, 22,586 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FWD AND AFT FLOORBEAM FLANGE CORRODED LBL 9 OTBD ANGLE AND RBL9 INBD AND OTBD ANGLES CRACKED.  REPAIRED IAW REO 601R-53-11-926.
